# SDR EPUA20151022002

- Difficulty date: October 18, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N715HE
- Make and model: Cessna 208B
- Aircraft serial: 208B0603
- Aircraft time: 18,872 hours, 41,372 cycles
- Engine: Pwa PT6A114A
- Engine time: 1,464 hours, 3,033 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fuel Control
- Part number: 32448974
- Part serial: C66756
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORT LOSS OF POWER & TORQUE FLUCTUATION IN CLIMB, LASTING FOR APPROX 5 SECONDS, THEN POWER SMOOTHED OUT.  PILOT ELECTED TO RETURN TO DEPARTURE AIRPORT WITHOUT INCIDENT & REPORTED THE PROBLEM.  INSPECTED ENG & ACFT FUEL SCREENS, FILTERS & SUMPED ALL FUEL DRAINS.  FOUND NO INDICATIONS OF CONTAMINANTS OR WATER.  A GND PERFORMANCE RUN WAS PERFORMED FOR 5 MINUTES WITH ALL NORMAL INDICATIONS.  ACFT WAS RELEASED FOR OPERATIONAL CHECK FLIGHT, THIS FLIGHT WAS PERFORMED FOR 30 MINUTES AT VARIOUS POWER SETTINGS.  ENG PERFORMANCE WAS GOOD & ALL INDICATIONS WERE STEADY & WITHIN LIMITS.  THE VAGUE DESCRIPTION OF THE SUSPECTED FAULT & LACK OF FINDINGS DURING INSPECTION WILL NOT ALLOW FOR A CONCLUSIVE IDENTIFICATION OF
